# SDR 2003UALA00095

- Difficulty date: January 26, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N353UA
- Make and model: Boeing 737322
- Aircraft serial: 24321
- Aircraft time: 42,595 hours, 23,183 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATION 787 FRAME CRACKED AT STRINGER 9R SUPPORT RAIL CLIP ATTACH FASTENER.  MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
